| Model Number |
1012451-12 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the 3.5x12mm nc trek balloon dilatation catheter (bdc) was unable to hold air during preparation outside the anatomy.The leak was observed as there were air bubbles during aspiration.Another nc trek bdc was used to complete the procedure.There was no device use or patient involvement.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.